Facebook Pixel

on the 3/4 day of my period we had sex & 2 days later i took a mrng after pill my period stoped as usual after the 5th day but a week later i had it again & thn again 28 days later. nw its abt 1/2 weeks later & im getting cramps could i be prego or is it

By June 17, 2011 - 11:37pm
Rate This

Add a Comment1 Comments

Hi DBaby,

This happens very commonly when taking the morning after pill, or Plan B. It can and very often does cause a change in your period in which many women will get a period one week after taking the pill and then again when they are supposed to get it the following month. This is good news- it means you are not pregnant. Cramps can start early as a result of PMS, or it can be something completely not related to your period at all, like gas.

Remember to use protection next time to avoid the possibility of pregnancy! :)


June 18, 2011 - 7:49am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.